On the Nonexistence of Market Equilibria in Exhaustible Resource Markets with Decreasing Costs
Mukesh Eswaran,
Tracy Lewis and
Terry Heaps
Journal of Political Economy, 1983, vol. 91, issue 1, 154-67
Date: 1983
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (26)
Downloads: (external link)
http://dx.doi.org/10.1086/261133 full text (application/pdf)
Access to full text is restricted to subscribers. See http://www.journals.uchicago.edu/JPE for details.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:91:y:1983:i:1:p:154-67
Access Statistics for this article
More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().